arrow
Volume 20, Number 6
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574.

Preview Full PDF 1651 17979 Abstract

Yu-Hong Dai & Ya-Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582.

Preview Full PDF 1657 18048 Abstract

Cheng-Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590.

Preview Full PDF 1657 18218 Abstract

Chun-Xiong Zheng & Hou-De Han

J. Comp. Math., 20 (2002), pp. 591-598.

Preview Full PDF 1611 17913 Abstract

Zhi-Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610.

Preview Full PDF 1644 18020 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618.

Preview Full PDF 1865 18291 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626.

Preview Full PDF 1657 18302 Abstract

Liu Tang, Shu-Hua Zhang, J. R. Cannon, Yan-Ping Lin & Ming Rao

J. Comp. Math., 20 (2002), pp. 627-642.

Preview Full PDF 1754 17983 Abstract

Zi-Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652.

Preview Full PDF 1624 17767 Abstract

Min-Fu Feng, Ping-Bing Ming & Rong-Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672.

Preview Full PDF 1685 18122 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard